# SDR UALA2009101203205

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,691 hours, 19,455 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL TO MOVE.  EICAS MESSAGE 'TE FLAP ASYM' DISPLAYED.  REPLACED RIGHT TRAILING EDGE FLAP TRANSMITTER, CHECKS OKAY.
